# SDR SWAA2021092113764

- Difficulty date: August 31, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 BS 767 AND BS 727E AFT CARGO COMPARTMENT ; 2021-384542 / [20] REPAIRED CARGO TRACK LOCATED BTW RBBL 13.84 BS 787 AND BS 727D AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3.; [21] CERTIFIED STEP 20 RII
